There are many different types of medications your Dr.can give you. If your numbers are still high with just the Metformin they have the option to increase the dosage or put you on Insulin. There are different types but your Dr. will guide you thru what is right for you. But Definately go inn & see your Dr. so they can help you out.
Take care , Kathy
Along with my Metformin I take an injection once a week called Bydureon. I am also about to start another medication called INVOKANA. It's taken orally & it's brand new. It works by reducing the amount of Glucose that gets reabsorbed by the kidneys. It also has the spectacular side effect of weight loss so we'll see. ; )
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Feb 2013 • 1 answer
Posted 14 Dec 2013 • 2 answers
Posted 29 Jan 2014 • 4 answers
Posted 7 Nov 2014 • 2 answers
Posted 16 Feb 2016 • 0 answers